Doctor insights on:
How Long Do Suboxone Withdrawal Symptoms Last
If we only knew...: That's the "holy grail!" i believe if we knew this answer, there would be much less drug abuse in the world. Unfortunately, there is no magic formula or medication (or vitamin or herb) that really helps. Anyone who tells you differently is almost certainly trying to sell you something. However, that said, keep in mind we are all different. Some things work and others don't for some people. ...Read moreSee 1 more doctor answer
Suboxone is a semi-synthetic opiate. Opiate withdrawal refers to the variety of signs and symptoms that occur after discontinuing or decreasing the use of opiates after a period of regular use. Withdrawal is very uncomfortable but not life threatening. Symptoms of withdrawal include dilated pupils, goose bumps, insomnia, agitation, sweating, muscle aches, increased tearing, runny nose, nausea, vomiting, and abdominal pain. These symptoms are most intense after about 2 days of discontinuation and can last ...Read more
I am having trouble quitting oxycodone/suboxone. How long are these withdrawal symptoms supposed to last?
Quiting Opiates: Suboxone is used to help with addiction to opiates like oxycodone. Maybe you need to get yourself on a maintenance dose of suboxone which you can then slowly taper off over time. In my experience, patients often will need to stay on suboxone for about half the amount of time they abused opiates. So, if a person took oxycodone for 4-5 years, they may need the suboxone for a couple of years. ...Read moreSee 1 more doctor answer
It depends: It depends on the daily dose the person was last receiving before stopping. Short term, the most severe withdrawal symptoms generally do not last much longer than three to five days or up to about a week. The longer term return to normal functioning for anyone coming off opiates can last much longer, even up to six months to one year. That has been called post acute withdrawal syndroms or paws. ...Read moreSee 2 more doctor answers
My ex boyfriend is on Suboxone and he screwed up this month-is there anything (legal) he can do to ease the withdrawal symptoms?
Get more Suboxone: There is really only one thing for your friend to do now...That is to get in quickly to see his physician and tell him what happened, and to get a new presciption for suboxone. It is to be expected that suboxone patients will mess up or have issues with treatment, so the physician should not be surprised. Your friend is alive - keeping him on suboxone is essential to avoid relapse to old ways! ...Read moreSee 1 more doctor answer
What's the length of physical withdrawal symptoms from heroin, and which is worse-heroin, suboxone, of methadone-in terms of withdrawal duration and intensity?
There is no 1 answer: because there is enormous variability between people and all of these opioids (and others). However, in general heroin and other short-acting drugs produce a 5-10 day acute withdrawal, usually worst at 24-72 hours and is VERY severe&then improves, but a post-acute withdrawal which is milder but can last months. Buprenorphine is milder than methadone;both peak at 72 hours but can last many weeks. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How long do sertraline withdrawal symptoms last?
- How long do cymbalta withdrawal symptoms last?
- How long do caffeine withdrawal symptoms last?
- Ask a doctor a question free online
- How long do opiate withdrawal symptoms last?
- How long do vicodin withdrawal symptoms last?
- How long do morphine withdrawal symptoms last?
- How long do alcohol withdrawal symptoms last?
- Talk to an addiction specialist online for free